# SDR CALA2022080501975

- Difficulty date: August 5, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 80,116 hours, 16,782 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Part number: NA
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTS BURNING/ELECTRICAL ODOR IN CABIN. ODOR THROUGHOUT THE CABIN, FWD AND AFT SECTIONS. PERFORMED CONDITIONAL INSPECTION FOR SOURCE OF ODOUR IAW AMM 05-51-56 REV 136, DURING CHECK R/H RECIRCULATION FAN REMAINED OFF DUE TO REPLACEMENT REFER TO LOG PAGE 9220381 FOR DETAILS OF REPLACEMENT, NO ODOUR SOURCE FOUND DURING CHECK
